Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 1
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Mbombo, Brice R. and Pestov, Vladimir G. 2012. Subgroups of isometries of Urysohn–Katětov metric spaces of uncountable density. Topology and its Applications, Vol. 159, Issue. 9, p. 2490.


A Note on Hjorth's oscillation theorem

  • Julien Melleray (a1)
  • DOI:
  • Published online: 01 March 2014

We reformulate, in the context of continuous logic, an oscillation theorem proved by G. Hjorth and give a proof of the theorem in that setting which is similar to, but simpler than, Hjorth's original one. The point of view presented here clarifies the relation between Hjorth's theorem and first-order logic.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[3]Greg Hjorth , An oscillation theorem for groups of isometries, Geometry and Functional Analysis, vol. 18 (2008), no. 2, pp. 489521.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *